# SDR UALA2011120206633

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 41,133 hours, 8,927 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74002
- Part serial: 221
- Condition: Faulty
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 1R DAMAGED.  REMOVED WINDOW.    REPLACED WITH NEW TYPE WINDOW REF COA 209882.
